Fertility Friends Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
I have had one failed IVF cycle which ended with a negative test and period mid December. I stopped taking all medication at this time and I am now waiting to start a second attempt.
However, since Christmas I have been having severe hot flushes, about one every half an hour day and night (I hadn't experienced these at all during the IVF treatment) and my period in this new cycle is now over a week late.

As its now been approx 6 weeks since I stopped taking any medication I am a bit concerned. Is this normal? Are my hormones just exhausted/confused??! Is there anything I can do, or should be doing?
 

·
Registered
Joined
·
2,229 Posts
It can take at least a cycle for the drugs to be fully out of your system so having a delayed af isn´t unusual; hot flushes should have stopped by now so you may need to contact your centre for advise.

Ruth
 
1 - 2 of 2 Posts
Top